I'm currently using Omron BP785. Is it normal that the cuff inflates to (for example) 172, reduces to 164 and then goes back up to 170 something and drops again. Is this normal? It goes back up only once. Hope that made sense.
This didn't happen with the previous monitor I was using. It would inflate to a certain number and the numbers would drop steadily. Nothing like the above.
I know nothing about how monitors work. Can someone please help clarify if this is normal?
How are you? How is your blood pressure readings? After inflation, blood pressure cuffs usually decrease gradually while pressure is released. If this problem persists, you may need to have this checked or bring this to attention with the store where you bought it. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.